# SDR USAA920080582

- Difficulty date: February 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180SP
- Part serial: 231
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - RIGHT WING NR 6 SLAT LOWER SKIN CRACKED, SS 327.  REPAIRED RIGHT WING NR 6 SLAT LOWER SKIN IAW B737 SRM 57-43-01-2R6.
